Bounds for the deviation of a function from a generalised chord generated by its extremities with applications

[img]
Preview
JIASF3-4-7.pdf - Published Version (315kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2013) Bounds for the deviation of a function from a generalised chord generated by its extremities with applications. Journal of Inequalities and Special Functions, 3 (4). pp. 67-76. ISSN 2217-4303

Item type Article
URI https://vuir.vu.edu.au/id/eprint/40508
Official URL http://www.ilirias.com/jiasf/repository/docs/JIASF...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords inequalities; Stieltjes; linear functions
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login